| Model Number |
WW1030EN |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device is displaying error message.No patient injury reported.
Additional Manufacturer Narrative
The returned device first time in for service after 4 years in the field and the failure resulted from malfunctioning main board eeprom chip.The device history record (dhr) review is not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.D5 and e4 are unknown.No information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.